# SDR 2001UALA00346

- Difficulty date: March 28, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 23,877 hours, 8,415 cycles
- Engine: Iae V2527A5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION PROBLEM. SUPPLEMENTAL DATA UPDATE FOUND RED CAPS INSTALLED ON STATIC PORTS ON BOTH PRESSURE CONTROLLERS.  REMOVED CAPS, AND PERFORMED OPERATIONAL TEST OF THE PRESSURE CONTROL AND MONITORING SYSTEM. TESTED GOOD.
